# SDR AALA20072450

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1009821
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN AT OVERHEAD RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED EXIT SIGN ASSEMBLY FOR EMERGENCY EXIT SIGN AT OVERHEAD RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
